# SDR HNAA2011101300332

- Difficulty date: September 22, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 48,160 hours, 53,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 215.5-222.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AT RT INBD SEAT TRACK AT STA.X215.5 THRU X222.7 (IN FRONT OF LAV).  FOUND CORROSION TO BE OUT OF LIMITS.  REMOVED CORRODED SECTION OF SEAT TRACK, INSTALLED NEW SEAT TRACK ASSY IAW RD8-53-3074.
